Graphs Whose Circular Chromatic Number Equals the Chromatic Number

This is a preview of subscription content, access via your institution.

Author information

Affiliations

Authors

Additional information

Received: October 24, 1997

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Zhu, X. Graphs Whose Circular Chromatic Number Equals the Chromatic Number. Combinatorica 19, 139–149 (1999). https://doi.org/10.1007/s004930050050

Download citation

  • AMS Subject Classification (1991) Classes:  05C15